MAUDE Adverse Event Report: AESCULAP AG S4 POLYAXIAL SCREW 8.5X55MM CANULATED; BONE-SCREW

AESCULAP AG S4 POLYAXIAL SCREW 8.5X55MM CANULATED; BONE-SCREW
Model Number SW378T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: on-going.Please note that the initial mdr dated 10/09/2015, was not submitted and follow up was submitted on 02/05/2018.Per request of the fda the initial has been submitted.
 
Event or Problem Description
It was reported that there was an issue with s4 polyaxial screw 8.5x55mm canulated.According to the complainant, during procedure screw detached into two parts.The screw could not be removed from the bone, was only able to be removed with a screwdriver.There had been a 8-10 minutes op time extension, the result was successful and there was no patient harm.The complaint devices are available to be return to the manufacturer for evaluation.The adverse event / malfunction is filed under reference (b)(4).

Brand Name
S4 POLYAXIAL SCREW 8.5X55MM CANULATED
Common Device Name
BONE-SCREW
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
nadine schweikart
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key7238455
Report Number3005673311-2015-00157
Device Sequence Number3172308
Product Code NKB
UDI-Device Identifier04046963319328
UDI-Public4046963319328
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K071945
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSW378T
Device Catalogue NumberSW378T
Device Lot Number51840151
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2015
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2015
Supplement Date Received by Manufacturer06/26/2015
Initial Report FDA Received Date02/02/2018
Supplement Report FDA Received Date02/02/2018
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown